advertisement
Question
Posted by: Carien | 2009/11/02

polymenorrhea

I stoped using depo in September, my first menses was on 26 September, the next was 13 Oktober (17 days) and 2 November (20 days). Wil my menses return to 26 days or is there a problem?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFertility expert

Dear Carien

There is certainly a problem, which needs to be evaluated. The pattern might be that of mid-cycle bleeding due to extreme hormonal changes at the time of ovulation. The other possibility is that you have complete hormone imbalance and what you are experiencing is break through bleeding and this needs to be controlled by hormonal means. I suggest you see your gynaecologist or family practitioner first as this problem is relatively easy to evaluate and manage.

Answered by: Dr M.I. Cassim

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Fertility Expert | 2009/11/09

Dear Carien

There is certainly a problem, which needs to be evaluated. The pattern might be that of mid-cycle bleeding due to extreme hormonal changes at the time of ovulation. The other possibility is that you have complete hormone imbalance and what you are experiencing is break through bleeding and this needs to be controlled by hormonal means. I suggest you see your gynaecologist or family practitioner first as this problem is relatively easy to evaluate and manage.

Answered by: Dr M.I. Cassim

Reply to Fertility Expert

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement